# SDR DALA2015110406700

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 952
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 952, X -54 .  DAMAGE WAS REMOVED, PLUG WAS ADJUSTED, AREA AND PLUG WERE TREATED AND PAINTED, PLUG WAS INSTALLED IAW SRM 53-05, FIG 4A, 51-10-3, PAR 14, 21 AND 38.
